# SDR AALA20011615

- Difficulty date: August 13, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N321AA
- Make and model: Boeing 767223
- Aircraft serial: 22322
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JFK - FLT 52 - NO CAPTAIN FLT DIR, NO AIRSPEED SALMON BUG ON LEFT AUTO PILOT.  ACCOMPLISHED MCDP FAUCT FLIGHT REVIEW FAULTED LFCC COMPUTER REPLACED L FCC COMPUTER ACCOMPLISHED ALL REQUIRED TESTS PER MM ALSO ACCOMPLISHED LAND TEST 40 AN CKS NORMAL PER MM.  (M)
